MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POWER PACK, EXTENDED LIFE; HELMET, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO POWER PACK, EXTENDED LIFE; HELMET, SURGICAL
Catalog Number 0408660000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported that the device heated up while testing it at a facility.There were no reported adverse consequences.

Brand Name
POWER PACK, EXTENDED LIFE
Common Device Name
HELMET, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7633581
Report Number0001811755-2018-01086
Device Sequence Number2324251
Product Code FXZ
UDI-Device Identifier04546540591654
UDI-Public04546540591654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0408660000
Device Lot Number20180302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1